American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45A05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] M. Escobedo and J. J. L. Velázquez. Local well posedness for a linear coagulation equation. Trans. Amer. Math. Soc. 365 (2013) 1743-1808.
Abstract, references, and article information   
View Article: PDF

[2] Sylvie Monniaux and Jan Prüss. A theorem of the Dore-Venni type for noncommuting operators. Trans. Amer. Math. Soc. 349 (1997) 4787-4814. MR 1433125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Raymond Roccaforte. Asymptotic expansions of traces for certain convolution operators . Trans. Amer. Math. Soc. 285 (1984) 581-602. MR 752492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Maria Luisa Mascarenhas. A linear homogenization problem with time dependent coefficient . Trans. Amer. Math. Soc. 281 (1984) 179-195. MR 719664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Olof J. Staffans. On asymptotically almost periodic solutions of a convolution equation . Trans. Amer. Math. Soc. 266 (1981) 603-616. MR 617554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jon C. Helton. Existence of integrals and the solution of integral equations . Trans. Amer. Math. Soc. 229 (1977) 307-327. MR 0445245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William T. Reid. Expansion problems associated with a system of integral equations . Trans. Amer. Math. Soc. 33 (1931) 475-485. MR 1501601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. D. Tamarkin and Rudolph E. Langer. On integral equations with discontinuous kernels . Trans. Amer. Math. Soc. 30 (1928) 453-471. MR 1501439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rudolph E. Langer and Eleanor P. Brown. On a class of integral equations with discontinuous kernels . Trans. Amer. Math. Soc. 29 (1927) 683-715. MR 1501410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lawrence M. Graves. Implicit functions and differential equations in general analysis . Trans. Amer. Math. Soc. 29 (1927) 514-552. MR 1501403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. D. Tamarkin. On Laplace's integral equations . Trans. Amer. Math. Soc. 28 (1926) 417-425. MR 1501354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Rudolph E. Langer. On the theory of integral equations with discontinuous kernels . Trans. Amer. Math. Soc. 28 (1926) 585-639. MR 1501367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Anna J. Pell. Linear equations with two parameters . Trans. Amer. Math. Soc. 23 (1922) 198-211. MR 1501198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. J. Pell. Linear equations with unsymmetric systems of coefficients . Trans. Amer. Math. Soc. 20 (1919) 23-39. MR 1501113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. J. Pell. A general system of linear equations . Trans. Amer. Math. Soc. 20 (1919) 343-355. MR 1501132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] T. H. Hildebrandt. On a theory of linear differential equations in general analysis . Trans. Amer. Math. Soc. 18 (1917) 73-96. MR 1501063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] T. H. Hildebrandt. Errata: ``On a theory of linear differential equations in general analysis'' [Trans.\ Amer.\ Math.\ Soc. {\bf 18} (1917), no. 1, 73--96; 1501063] . Trans. Amer. Math. Soc. 18 (1917) 540. MR 1501084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Wallie Abraham Hurwitz. Mixed linear integral equations of the first order . Trans. Amer. Math. Soc. 16 (1915) 121-133. MR 1501004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Wallie Abraham Hurwitz. On the pseudo-resolvent to the kernel of an integral equation . Trans. Amer. Math. Soc. 13 (1912) 405-418. MR 1500925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Anna Johnson Pell. Applications of biorthogonal systems of functions to the theory of integral equations . Trans. Amer. Math. Soc. 12 (1911) 165-180. MR 1500885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1